# SDR CA131007001

- Difficulty date: September 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero BAE1251000A
- Engine: Pwa PW305B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE NR 2 ENGINE SURGED WHERE THE N2 AND FF IS FLUCTUATING AND N1 SPLIT OF 3 PERCENT.
